Groups with all subgroups subnormal or nilpotent-by-Chernikov
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), p. 245-253
@article{RSMUP_2011__126__245_0,
     author = {Smith, Howard},
     title = {Groups with all subgroups subnormal or nilpotent-by-Chernikov},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     pages = {245-253},
     zbl = {1256.20027},
     mrnumber = {2918210},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__245_0}
}
Smith, Howard. Groups with all subgroups subnormal or nilpotent-by-Chernikov. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011) pp. 245-253. http://www.numdam.org/item/RSMUP_2011__126__245_0/

[1] M. F. Atiyah - I. G. Macdonald, Introduction to Commutative Algebra, (Addison-Wesley, 1969). | MR 242802 | Zbl 0175.03601

[2] A. Azarang, On maximal subrings, (FJMS) 32 (2009), pp. 107-118. | MR 2526909 | Zbl 1164.13004

[3] A. Azarang - O. A. S. Karamzadeh, On the existence of maximal subrings in commutative artinian rings, J. Algebra Appl., 9 (5) (2010), pp. 771-778. | MR 2726553 | Zbl 1204.13008

[4] A. Azarang - O. A. S. Karamzadeh, On Maximal Subrings of Commutative Rings, to appear in Algebra Colloquium (2011). | Zbl 1204.13008

[5] H. E. Bell - F. Guerriero, Some Condition for Finiteness and Commutativity of Rings. Int. J. Math. Math. Sci., 13 (3) (1990), pp. 535-544. | MR 1068018 | Zbl 0711.16011

[6] H. E. Bell - A. A. Klein, On finiteness of rings with finite maximal subrings. J. Math. Math. Sci., 16 (2) (1993), pp. 351-354. | MR 1210845 | Zbl 0798.16009

[7] J. V. Brawley - G. E. Schnibben, Infinite algebraic extensions of finite fields (Contemporary mathemathics, 1989). | MR 1006212 | Zbl 0674.12009

[8] D. Ferrand - J.-P. Olivier, Homomorphismes minimaux danneaux, J. Algebra, 16 (1970), pp. 461-471. | MR 271079 | Zbl 0218.13011

[9] W. Fulton, Algebraic curves (Benjamin, New York, 1969). | MR 313252 | Zbl 0181.23901

[10] R. Hartshorne, Algebraic geometry (Graduate Texs in Math. 52, Springer-Verlag, New York-Heidelberg-Berlin, 1977). | MR 463157 | Zbl 0367.14001

[11] N. Jacobson, Lecture in Abstract Algebra III, Theorey of Fields and Galois Theory (Graduate Text in Mathematics 32, Springer-Verlag, New York, 1964). | MR 392906 | Zbl 0455.12001

[12] I. Kaplansky, Commutative Rings, Revised edn (University of Chicago Press, Chicago 1974). | MR 345945 | Zbl 0296.13001

[13] A. A. Klein, The Finiteness of a ring with a finite maximal subrings, Comm. Algebra, 21 (4) (1993), pp. 1389-1392. | MR 1209936 | Zbl 0793.16009

[14] T. J. Laffey, A finiteness theorem for rings, Proc. Roy. Irish Acad. Seet. A, 92 (2) (1992), pp. 285-288. | MR 1204228 | Zbl 0792.16005

[15] T. Y. Lam, A First Course in Noncmmutative Rings, Second edn, (Springer-Verlag, 2001). | MR 1838439 | Zbl 0728.16001

[16] T. Kwen Lee - K. Shan Liu, Algebra with a finite-dimensional maximal subalgebra. Comm. Algebra, 33 (1) (2005), pp. 339-342. | MR 2128490 | Zbl 1072.16020

[17] M. L. Modica, Maximal subrings, Ph.D. Dissertation. (University of Chicago, 1975). | MR 2611729

[18] S. Roman, Field Theory, Second edn. (Springer-Verlag, 2006). | MR 2178351 | Zbl 0816.12001

[19] H. Stichtenoth, Algebraic Function Fields and Codes, Second edn, (Springer-Verlag, Berlin Heidelberg, 2009). | MR 2464941 | Zbl 0816.14011

[20] G. D. Villa Salvador, Topics in the Theory of Algebraic Function Fields, (Brikhauser Boston, 2006). | MR 2241963 | Zbl 1154.11001

[21] C. Weir, Hyperelliptic function fields, Proceedings of Ottawa Mathematics Conference, May (1-2), (2008).